Document Detail


Equivalence classes for the double-digest problem with coincident cut sites.
MedLine Citation:
PMID:  8790469     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
When restriction sites are modeled by a random process, the number of solutions to the double-digest problem (DDP) increases exponentially with the length of the DNA molecule. Cassette transformations define equivalence classes on the set of solutions to the DDP for the case of no coincident cut sites. Pevzner (1994) completely characterized the solutions to the DDP in the case of no coincident cut sites by associating solutions to DDP with alternating Eulerian paths in an edge-bicolored graph. In this paper we extend the definition of cassettes and their transformations to the general case allowing coincident cut sites. Solutions to the DDP in the general case are again characterized by associating solutions to the DDP with alternating Eulerian cycles in an extended graph.
Authors:
D R Martin
Related Documents :
16260339 - Diagnostic criteria and reporting procedures for pre-eclampsia: a national survey among...
8684299 - Ignored occupational risks of asbestos mesotheliomas.
17429 - Salazopyrin in the treatment of scleroderma.
23234429 - Risk factors, microbiological findings and outcomes of necrotizing fasciitis in new zea...
12143329 - Single cases in general practice and general medical journals.
12417929 - Diversity of neuromuscular pathology in lethal multiple pterygium syndrome.
1411579 - Septic subdeltoid bursitis.
22416199 - Group c streptococcal endocarditis presenting as clinical meningitis: report of a case ...
12037439 - Hypoglossal nerve palsy as complication of oral intubation, bronchoscopy and use of the...
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Journal of computational biology : a journal of computational molecular cell biology     Volume:  1     ISSN:  1066-5277     ISO Abbreviation:  J. Comput. Biol.     Publication Date:  1994  
Date Detail:
Created Date:  1996-10-24     Completed Date:  1996-10-24     Revised Date:  2000-12-18    
Medline Journal Info:
Nlm Unique ID:  9433358     Medline TA:  J Comput Biol     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  241-53     Citation Subset:  IM    
Affiliation:
Department of Mathematics, University of Southern California, Los Angeles 90089-1113, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Mathematics*
Models, Theoretical*
Restriction Mapping*

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  An exponential example for a partial digest mapping algorithm.
Next Document:  A quantitative comparison of DNA sequence assembly programs.